Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Consistent stomach pain, diarrhea, heart burn since heavy intake of alcohol. Gastric reflux or something else?

Hi my names greg, i was told i had possible pancreatitis/ appendicitis , i was taken to hospital where a doctor told me it was more likely from alchol because i had had a big weekend. after almost 4 weeks im still experiancing pain in my stomach, ive had diareah for 4 days and last night i got what i think is heart burn im not to sure could be gastric reflux or something?
Asked On : Sun, 30 Dec 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response

Thank you for the query.

Acid reflux or peptic ulcer is very possible. Especially if you have upper middle abdominal pain, chest burning, nausea. However pancreas irritation is also possible (fatty diarrhea sounds more like pancreas). With it, the pain is also in the middle upper abdomen and radiates to the back.
Acute pancreatitis gives extreme abdominal pain and vomiting after even water intake.
It is advisable for you to have some diagnostics. Abdominal ultrasound, full blood work, liver tests (AST,ALT,GGTP), amylase, lipase, urine amylase should be performed. Upper GI endoscopy seems necessary as well.

Hope this will help.
Answered: Sun, 30 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor